Facebook Pixel
Q: 

i got my period two weeks ago and last week i had sex and there might have been pre cum involved so i took the plan b pill the next day and this week i got some spotting is that normal?

By March 9, 2010 - 4:31pm
 
Rate This

i got my period two weeks ago and last week i had sex and there might have been pre cum involved so i took the plan b pill the next day and this week i got some spotting is that normal?

Add a Comment3 Comments

yes it does
thanks

i have another question i havent gotten my period is that normal?

April 1, 2010 - 5:18pm
(reply to lealrcon)

Yes, Lealrcon, it's normal for Plan B to affect your period the month after you take it and, in some women, even the next month as well. It basically has changed your hormones for the month when you took it. If you go more than a month after taking the Plan B without any bleeding, you can take a pregnancy test to be sure you aren't pregnant. But one of the listed side effects of Plan B IS changes in your menstrual cycle. So I don't think you need to be worried.

April 5, 2010 - 10:00am
HERWriter Guide

Hi lealrcon, and thanks for writing. Spotting is one of the most common side effects of Plan B, so it's highly likely the spotting you're experiencing is a side effect. You can find more information on this topic at the following thread:

http://www.empowher.com/community/ask/i-got-my-period-after-taking-plan-b-pills-even-though-i-just-had-my-period-3-days

Does this information answer your question? Pat

March 9, 2010 - 5:44pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.